# SDR SWAA2024072214523

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 25,703 hours, 12,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 18 AND 21DEF; AFT RH EMERGENCY EXIT FLOOR; AND RH AFT EXTERIOR OVERWING INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1671 IN REF TO AMM 33-51-06. OPS TEST GOOD. NO DEFECTS NOTED AT THIS TIME.
